Have you experienced nephropathy from your treatment?
- 46 views
- 4 times supported
- 4 comments
My mom has been undergoing new treatment and her feet are always in pain. The tops of her feet hurt so much and god help you if you even genitally touch a foot. I am on the hunt for socks that will not slip and would be kind to her foot pain. Any ideas guys?
@danielleu Hello danielleu, thank you for starting this discussion. I'm sorry your mom is going through that. Let me tag some members who may have also experienced this and can share some advice:
Hello everyone, I hope you're doing well! Have you or anyone you know experienced nephropathy from cancer treatment? Do you have any advice on how to soothe it? Feel free to share here!
@Victoria22 @Kev2020 @Ncgirl @angelajenrob @pjflyer52 @Angela @raerae @yankeerose @Chudso15 @Braidcircle1 @april50 @alspal @Georgie @Losangelesgirl @EmilyRose @hsampson @Mrwhorton53 @MR1190
See the signature
Courtney_J, Community Manager, Carenity US
Have they checked her iron and ferritin levels (stored iron)? Sometimes that can cause joint pain - not sure about foot pain but my ferritin was super high and I had severe leg pain to where I couldn't sleep. Once we fixed my ferritin levels it went away. Although that was more pain than neuropathy - the neuropathy I had because of low b12. Did they check her b12?
Yes, it is a side affect of the immuno theropy. She has stopped it because for her it was not working. The pain leaves for some people for that was not the case.😭
I wanted to add one more thing as just a general thought re; Lymphomas. I was sick for quite a Long time before beginning chemo. I really did feel MUCH better after I'd begun. I was so surprised... I've met a few others who had this happen and I'm glad I'm not the only one..
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed